# SDR QXEA2010110500705

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - FRAME 310 HAS CORROSION BETWEEN STR 25R AND 26L.  REMOVED 19 RIVETS TO ACCESS CORROSION IAW SRM 51-42-06-001-001-A01.  BLENDED OUT CORROSION, REMOVED .003" OF MATERIAL, REMAINING MATERIAL IS .047" WITHIN LIMITS IAW SRM 53-21-06-001-002-A01.  TREATED, PRIMED AND PAINTED WORKED AREA IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED RIVETS IAW SRM 51-42-06-001-001-A01.  TREATED, PRIMED AND PAINTED OUTSIDE SKIN IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
